MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXT201212
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/29/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Code 22: the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: occlusion of device or native vessel, rupture.As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pll161207/22773241.
 
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular treatment for aortic occlusive disease and was implanted with gore® excluder® conformable aaa endoprostheses.The trunk ipsilateral leg component deployed correctly but was positioned slightly higher than intended with partial coverage of the ostium of a renal artery.The device was reconstrained and the physician attempted to reposition but struggled with trying to reposition the cxt and chose to leave it as is and implant a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) covered stent in one of the renal arteries to ensure good flow.During post-dilitation of the vbx with a coda balloon catheter the renal artery was ruptured due to believed over-inflation of the balloon.The patent expired intra-procedure, a cause of death was not provided.
 
Additional Manufacturer Narrative
H6: added additional conclusion code.
 
Additional Manufacturer Narrative
Corrected g4 and h6.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12334625
Report Number3007284313-2021-01550
Device Sequence Number14159621
Product Code MIH
UDI-Device Identifier00733132650989
UDI-Public00733132650989
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Model NumberCXT201212
Device Catalogue NumberCXT201212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer07/29/2021
03/29/2022
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/13/2021
03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Death;
Patient Age59 YR
Patient SexFemale